Self-consistent distributions for a charged particle beam in a
Doklady Akademii Nauk, Tome 334 (1994) no. 3, pp. 284-287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_3_a8,
author = {O. I. Drivotin and D. A. Ovsyannikov},
title = {Self-consistent distributions for a charged particle beam in a},
journal = {Doklady Akademii Nauk},
pages = {284--287},
year = {1994},
volume = {334},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_3_a8/}
}
O. I. Drivotin; D. A. Ovsyannikov. Self-consistent distributions for a charged particle beam in a. Doklady Akademii Nauk, Tome 334 (1994) no. 3, pp. 284-287. http://geodesic.mathdoc.fr/item/DAN_1994_334_3_a8/